# SDR YENA2025082200863

- Difficulty date: August 20, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271N
- Aircraft serial: 10619
- Aircraft time: 15,163 hours, 2,269 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Zone 900
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT # 1908. CDG-JFK. (ETOPS) FAS REPORTED TO US THEY NOTICED AN INTERMITTENT BURNING SMELL BETWEEN ROWS 2-8. STARTED RIGHT BEFORE DESCENT. THEY DIDNT NOTICE ANYTHING FROM LAVS AND OVENS.; ACCOMPLISHED INFO NOTICE 2017-T015 SECTION A ISOLATED FAULT TO TYPE 10(FOUND FWD GALLEY COFFEE POT BURNT(#105). REPLACED COFFEE POT. ALSO ACCOMPLISHED TSM 05-50-00-810-085B AND 05-50-00-810-085D.  AC OK FOR SVC
